MathSciNet Relay Station
MathSciNet bibliographic data
MR1327021 47H15 (47H06 47H11)
Kartsatos, Athanassios G. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1811–1820.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement